EconPapers    
Economics at your fingertips  
 

Positive Solutions for Nonlinear Singular Differential Systems Involving Parameter on the Half-Line

Lishan Liu, Ying Wang, Xinan Hao and Yonghong Wu

Abstract and Applied Analysis, 2012, vol. 2012, 1-20

Abstract:

By using the upper-lower solutions method and the fixed-point theorem on cone in a special space, we study the singular boundary value problem for systems of nonlinear second-order differential equations involving two parameters on the half-line. Some results for the existence, nonexistence and multiplicity of positive solutions for the problem are obtained.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/161925.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/161925.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:161925

DOI: 10.1155/2012/161925

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:161925